MathSciNet Relay Station
MathSciNet bibliographic data
MR171284 (30 #1515) 55.40
Wall, C. T. C. Finiteness conditions for ${\rm CW}$-complexes. Ann. of Math. (2) 81 1965 56–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement